Periodic solutions of second-order ordinary differential equations not solved with respect to the derivative
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1618-1621
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a21,
author = {M. N. Eliseenko},
title = {Periodic solutions of second-order ordinary differential equations not solved with respect to the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1618--1621},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a21/}
}
TY - JOUR AU - M. N. Eliseenko TI - Periodic solutions of second-order ordinary differential equations not solved with respect to the derivative JO - Differencialʹnye uravneniâ PY - 1985 SP - 1618 EP - 1621 VL - 21 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_9_a21/ LA - ru ID - DE_1985_21_9_a21 ER -
M. N. Eliseenko. Periodic solutions of second-order ordinary differential equations not solved with respect to the derivative. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1618-1621. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a21/